# SDR ASMF200704002

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737*
- Aircraft serial: 30283
- Aircraft time: 14,998 hours, 9,918 cycles
- Engine: Ge CFM56*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296662
- Part serial: 9819
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 7,035 hours, 4,143 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 65 KNOTS DUE TO BLEED TRIP OFF LIGHT TURNED ON, ABNORMAL PROCEDURE QRH 2-4 WAS PERFORMED, RETURNING TO PLATFORM. AFTER MAINTENANCE INSPECTION, REPORT WAS DEFERRED IAW MEL 36-8. DURING TRANSIT CHECK, 390 DEGREES PNEUMATIC TEMPERATURE SENSOR OF RT ENGINE WAS REPLACED IAW MM 36-12-08, TESTED CORRECT.
